Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had allergy attack. Could dehydration be one of the causes for onset of allergies?

I ve not had allergies in childhood and it started in 2008 as hives which would come and after taking allergy medication would disappear in 30 min or so.. it happened like once/twice a year until 2011 andin 2011 I moved to US and it used to happen more often like 1-2 times every 2 months. Recently I had a severe attack which required emergency treatment.. While I am already consulting a Allergy Specialist and carry an EpiPen around.. I checked on the internet and read some articles around chronic dehydration being one of the causes for onset of Allergies.. is that true? could it just be that I didn t have sufficient water all these years?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
WATER IS REQUIRED TO INCREASE THE PLATELETS AND WHITE CELLS OF BLOOD MINIMUM WATER IS REQUIRED DAILY IF YOU TAKE LESS WATER THE COUNTS DECREASE AND IMMUNITY DECREASES
ALLERGY CAN BE DEVELOPED BY ANY THING AT ANY TIME AT ANY AGE
INITIALLY THEY ARE AFTER LONG TIME AND AS THE IMMUNMITY DECREASES WITH EACH EPISODE THE FREQUENCY DURATION , MEDICINE POWER TO SUBSIDE THE DISEASE
IF YIU CAN GO FOR BLOOD SERUM TESTS FOR VARIOUS ALLERGENS YOU CAN KNOW CAUSE AND DO IMMUNOTHERAPY TO INCREASE YOUR RESISTENCE
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor